Vol. 2, No. 4, 2020

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
Other MSP Journals
Radially symmetric traveling waves for the Schrödinger equation on the Heisenberg group

Louise Gassot

Resonant spaces for volume-preserving Anosov flows

Mihajlo Cekić and Gabriel P. Paternain

Semiclassical resolvent estimates for Hölder potentials

Georgi Vodev

Resonances and viscosity limit for the Wigner–von Neumann-type Hamiltonian

Kentaro Kameoka and Shu Nakamura

A free boundary problem driven by the biharmonic operator

Serena Dipierro, Aram Karakhanyan and Enrico Valdinoci

Quantum fluctuations and large-deviation principle for microscopic currents of free fermions in disordered media

Jean-Bernard Bru, Walter de Siqueira Pedra and Antsa Ratsimanetrimanana